The projection theorem and its application to nonhomogeneous boundary-value problems
Doklady Akademii Nauk, Tome 265 (1982) no. 1, pp. 31-34
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1982_265_1_a6,
author = {N. V. Kislov},
title = {The projection theorem and its application to nonhomogeneous boundary-value problems},
journal = {Doklady Akademii Nauk},
pages = {31--34},
year = {1982},
volume = {265},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1982_265_1_a6/}
}
N. V. Kislov. The projection theorem and its application to nonhomogeneous boundary-value problems. Doklady Akademii Nauk, Tome 265 (1982) no. 1, pp. 31-34. http://geodesic.mathdoc.fr/item/DAN_1982_265_1_a6/